# SDR SWAA2021042259930

- Difficulty date: March 24, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 60,799 hours, 37,574 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Chafed
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P18 BULKHEAD ATTACH BRACKET IS CHAFED AT STRINGER 6 LEFT; B.S. 259. REMOVED & REPLACED P18 BULKHEAD ATTACH BRACKET 2 PER SRM 5140020G0 & DWG #'S 141A9502 & 141A0720
